# SDR COEA2020020761807

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,342 hours, 30,692 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 959960712326
- Condition: Corroded
- Location: Radar Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1700, ENROUTE HNL-ITO  AIR TURNBACK/DISCREPANCY: FLIGHT CONTROL ILLUMINATED ON CAP WITH AMBER STICK PUSHER FAULT DURING CLIMB. AIRCRAFT WAS RETURNED TO HNL. NO EMERGENCY WAS DECLARED. LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED BOTH RADAR ALTIMETER ANTENNAS. ALL CHECKS GOOD. OCF PERFORMED. AIRCRAFT RETURNED TO SERVICE.
